# SDR MALA954620

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Fs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE AFT CARGO FUSELAGE FRAME AT FS 491 WAS FOUND TO BE CRACKED AT THE GAS STRUT MOUNT POST HOLE.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR ANGLE IAW FAIRCHILD ARP 53-20-9503.  (M)
